RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1997, Volume 111, Number 2, Pages 163–178 (Mi tmf999)  

This article is cited in 2 scientific papers (total in 2 papers)

Chain of BBGKI equations for bimolecular chemical reactions

R. L. Stratonovich

M. V. Lomonosov Moscow State University

Abstract: Dynamically proved statistical theory of moderately dense gases developed by Bogoliubov andothers is generalized to the case of bimolecular chemical reactions in gas. The corresponding chain of BBGKI equations is derived and used to obtain the kinetic equations for one-molecular distribution functions in the approximation of bimolecular as well as three-molecular interactions.

DOI: https://doi.org/10.4213/tmf999

Full text: PDF file (252 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1997, 111:2, 521–533

Bibliographic databases:

Received: 27.01.1997

Citation: R. L. Stratonovich, “Chain of BBGKI equations for bimolecular chemical reactions”, TMF, 111:2 (1997), 163–178; Theoret. and Math. Phys., 111:2 (1997), 521–533

Citation in format AMSBIB
\Bibitem{Str97}
\by R.~L.~Stratonovich
\paper Chain of BBGKI equations for bimolecular chemical reactions
\jour TMF
\yr 1997
\vol 111
\issue 2
\pages 163--178
\mathnet{http://mi.mathnet.ru/tmf999}
\crossref{https://doi.org/10.4213/tmf999}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1478889}
\zmath{https://zbmath.org/?q=an:0978.82512}
\transl
\jour Theoret. and Math. Phys.
\yr 1997
\vol 111
\issue 2
\pages 521--533
\crossref{https://doi.org/10.1007/BF02634264}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997YA85100001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf999
  • https://doi.org/10.4213/tmf999
  • http://mi.mathnet.ru/eng/tmf/v111/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Klimontovich, YL, “From classical to quantum theory of open systems”, Physica Scripta, 61:1 (2000), 17  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    2. Klimontovich Y.L., “Bridge from classical to quantum theory of open systems”, Nonlinear Dynamics in the Life and Social Sciences, Nato Science Series, Series a: Life Science, 320, 2001, 72–97  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:386
    Full text:146
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020